# SDR N6WA2013050704

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 22,455 hours, 16,242 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE CALL LIGHT ON EXIT ROW SIGN WILL NOT ILLUMINATE.
